Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 14, NWS Jackson, MS

March 3, 2008Rankin County, Scott County, Smith County, Mississippi

NWS Jackson, MS issued this flash flood warning at Mar 3, 2008, 8:56 PM CST for Rankin County, Scott County, Smith County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2008, 8:56 PM CST (02:56 UTC)
Expired
Mar 4, 2008, 12:00 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Rankin County, MS, Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS54 KJAN 040258
FFWJAN
MSC121-123-129-040600-
/O.NEW.KJAN.FF.W.0014.080304T0256Z-080304T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HARPERVILLE...MORTON...FOREST...     
  NORTHWESTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL MIDNIGHT CST

* AT 856 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  IMMENENT FLASH FLOODING POSSIBLE IN THESE AREAS FROM APPROACHING   
  THUNDERSTORMS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEESBURG...
  HOMEWOOD...PULASKI...FORKVILLE...BRANCH...LUDLOW...HILLSBORO...
  PISGAH AND PELAHATCHIE

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THIS PRECIPITATION WILL OCCUR ON TOP OF 1 TO 3 INCHES 
THAT HAS ALREADY FALLEN IN THESE AREAS OVER THE PAST FEW HOURS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3244 8992 3258 8980 3258 8943 3224 8948
      3207 8974 3206 8999 3206 9002
TIME...MOT...LOC 0256Z 180DEG 0KT 3214 8961

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 7:50 PM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Mar 3, 7:50 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST MON MAR 3 2008

.DISCUSSION...TORNADO WATCHES HAVE BEEN CLEARED FOR AREAS WEST OF A
GREENWOOD TO VICKSBURG TO BUDE LINE. THE SQUALL LINE MOVING ACROSS
WRN MS IS GENERALLY SERVING AS THE BACK EDGE OF THE SEVERE WEATHER
POTENTIAL FOR THE AREA. THE SEVERE WEATHER RICK CONTINUES FOR AREAS
EAST OF THE SQUALL LINE. FRONTAL MOVEMENT IS A BIT FASTER THAT
EARLIER EXPECTED AND THE END OF SEVERE WEATHER NOW LOOKS TO BE
AROUND 2 AM FOR ERN ZONES. SURFACE WIND SPEEDS HAVE GENERALLY
DROPPED AT OR BELOW 20 MPH. THE WIND ADVY HAS BEEN ALLOWED TO
EXPIRE. THE LAKE WIND ADVY WILL CONTINUE OVERNIGHT.

&&

.PREVIOUS DISCUSSION...GOOD MIXING OF WAA 850 MB TEMPS AROUND 13-15C
SHOULD ALLOW MAXIMUMS BY AFTERNOON TO RANGE FROM 74 TO 79...WITH
EVEN A FEW 80 DEGREE REPORTS NOT OUT OF THE QUESTION. 850MB
DEWPOINTS WILL BE INCREASING TO THE 12-13C RANGE DURING THE LATE
AFTERNOON/EVENING AND HELP SET THE STAGE FOR POWERFUL STORMS AS THE
STORM SYSTEM MOVES ACROSS LA/AR. SEVERE WEATHER CONCERN IS GROWING
AS THE SHORT TERM LOCAL WRF AND 4.5KM SPC WRF MODELS EXPLODING
PREFRONTAL SUPERCELLS OVER SWRN MS AT 21Z-00Z AND THEN MOVING THEM
NEWD AHEAD OF THE SQUALL LINE WHICH SHOULD BE APPROACHING A MLU-ESF
LINE AT THAT TIME. THE LATEST RUC HAS THE SURFACE LOW(1001MB) NEAR
TX BY 18-20Z BEGINNING TO DEEPEN AS IT MOVES TOWARD SERN AR WHILE
NAM12 TRACK A LITTLE WEAKER AND FARTHER S. LOCAL WRF HAS 998MB
BETWEEN GLH-MEM BY 00Z AND SEEMS REASONABLE.

THESE FACTORS ALONG WITH PROGGED MLCAPES OF 1200-1500J/KG...SBCAPES
OF 2500-3000J/KG...INCREASING 0-3KM HELICITIES 450-600M*M/S*S AND
0-1KM HELICITIES OF 350-500M*M/S*S ACROSS CENTRAL AND SRN MS FROM
23-04Z CONVINCE ME TO INCLUDE TORNADO WORDING IN ZONES FROM THE LOWER
DELTA...CENTRAL/SWRN MS AND INTO SERN MS LATER TONIGHT. OTHERWISE...
WILL MAINTAIN ENHANCED SEVERE WORDING WITH DAMAGING WINDS FOR ENTIRE
FA AS THIS SIGNIFICANT EVENT UNFOLDS. EXPECT SQUALL LINE TO BE
ACCELERATING EWD FROM 03Z OVER WRN MS THROUGH ABOUT 09Z IN ERN MS
TONIGHT WITH MID LEVEL JET CORE OF 75KTS AT 700MB AND 110KTS AT
500MB SLICING RIGHT THROUGH NW HALF OF CWFA ON LATEST 06Z GFS. THE
STRONG TOR PARAMETER ALSO TARGETS THE SRN HALF OF CWFA WITH 6-9
VALUES. /40/

THE FRONT SHOULD BE OUT OF THE CWFA BY SUNRISE ON TUESDAY.  THERE
WILL STILL BE ENOUGH MOISTURE WRAPPING AROUND THE SURFACE LOW TO SEE
LINGERING LIGHT SHOWERS OVER NORTHERN PORTIONS OF THE CWFA.  WITH
COLDER AIR MOVING INTO THE REGION FROM THE NORTHWEST...THERE IS A
SMALL POSSIBILITY TO SEE SOME SNOW MIXED WITH THE RAIN OVER A VERY
SMALL PORTION OF NORTHWEST MISSISSIPPI.  HAVE DECIDED TO GO AHEAD
AND LEAVE THIS MENTION FOR THIS SMALL AREA IN THE FORECAST.
OTHERWISE...THE SHOWERS SHOULD END OVER THE AREA BY THE EARLY
AFTERNOON HOURS. ACCORDING TO AREA FORECAST SOUNDINGS IT LOOKS THAT
STRATUS SHOULD REMAIN OVER THE ENTIRE CWFA THROUGH LATE TUESDAY
AFTERNOON/EARLY EVENING. SURFACE HIGH PRESSURE IS EXPECTED TO SETTLE
IN BEHIND THE FRONT FOR TUESDAY AFTERNOON INTO MUCH OF WEDNESDAY
BEFORE SHIFTING TO THE EAST OF THE AREA. THROUGH THE REMAINDER OF
THE EXTENDED...THE FORECAST GENERALLY REMAINS UNCHANGED. MODELS ARE
COMING IN WITH DECENT AGREEMENT FOR A WEAK FRONT MOVING THROUGH THE
AREA ON THURSDAY.  THIS PORTION OF THE PREVIOUS DISCUSSION IS
ATTACHED. /14/

PREV LONG TERM DISCUSSION...ON THURSDAY AN UPPER LEVEL TROUGH WILL
SWING ACROSS THE NATIONS MID SECTION...CAUSING A WEAK SURFACE LOW
AND TRAILING COLD FRONT TO DEVELOP OVER THE LOWER MISSISSIPPI RIVER
VALLEY. THIS TROUGH WILL FORCE THE COLD FRONT THROUGH THE AREA
CAUSING RAIN CHANCES TO INCREASE THROUGH THE AFTERNOON AND INTO THE
EVENING THURSDAY. HIGH PRESSURE WILL QUICKLY BUILD BACK INTO THE
AREA ON FRIDAY.

AFTER FRIDAY...OTHER THAN AN OCCASIONAL UPPER LEVEL DISTURBANCE
MOVING THROUGH THE FORECAST AREA...PARTICULARLY SATURDAY AND AGAIN
ON MONDAY...LOOK FOR LOW RAIN CHANCES THROUGH THE EXTENDED PORTION
OF THE FORECAST.  TEMPERATURES ARE EXPECTED TO BE NEAR CLIMATOLOGY
FOR THIS TIME OF YEAR AS HIGH PRESSURE AT THE SURFACE SITS FIRMLY IN
PLACE OVER THE REGION THROUGH MONDAY UNDER MAINLY NORTHWEST FLOW
ALOFT. /19/

&&

.AVIATION...MVFR TO IFR FLIGHT CATEGORIES WILL PREVAIL THROUGH MUCH
OF THE FORECAST PERIOD. IT SHOULD END FROM WEST TO EAST LATE THIS
EVENING INTO THE EARLY OVERNIGHT HOURS...LEAVING WESTERN SITES BY
AROUND 02Z AND EASTERN SITES BY AROUND 08Z. CONDITIONS WILL BEGIN TO
IMPROVE...BUT CEILINGS SHOULD STILL REMAIN IN THE MVFR FLIGHT
CATEGORIES AS STRATUS WILL HANG ON BEHIND THIS FRONT UP UNTIL THE
MID AFTERNOON HOURS ON TUESDAY.

IN ADDITION TO THUNDERSTORMS AND CEILINGS...WINDS WILL BE AN ISSUE
TO KEEP IN MIND AS WELL WITH GUSTY CONDITIONS EXPECTED THROUGH
TUESDAY MORNING.  WINDS WILL BE SUSTAINED AROUND 20-25 KTS FOR MOST
OF THE AREA.  AS THIS FRONT PASSES LATE THIS EVENING...WINDS WILL
BEGIN TO DIE DOWN A BIT.  BUT THEY SHOULD STILL BE A LITTLE GUSTY
WITH 10-15KTS SUSTAINED WITH GUSTS OF AROUND 20-25 KTS. THESE WINDS
SHOULD REALLY BEGIN TO DIE DOWN BY TUESDAY AFTERNOON. /14/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...

MS...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR
MSZ018-019-025>066-072>074.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR
LAZ007>009-015-016-023>026.

AR...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR ARZ074-075.

&&

EC/40/19/14
03
Hazardous weather outlook, Mar 3, 2:30 PM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CST MON MAR 3 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
230 PM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT SEVERE WEATHER WITH WIDESPREAD DAMAGING WINDS...STRONG
TORNADOES...AND LARGE HAIL WILL BE POSSIBLE LATE THIS AFTERNOON INTO
TONIGHT...WITH SEVERE WEATHER EXITING THE REGION TO THE EAST SHORTLY
AFTER MIDNIGHT.

A LARGE AND POWERFUL STORM SYSTEM APPROACHING THE SYSTEM WILL
CONTINUE TO IGNITE SEVERE THUNDERSTORM ACTIVITY AS IT MOVES INTO THE
LOWER MISSISSIPPI VALLEY REGION. AHEAD OF THE STRONG COLD FRONT...
THIS MOISTURE WILL COMBINE WITH VERY STRONG WIND SHEAR TO BRING THE
POTENTIAL FOR SEVERAL SIGNIFICANT TORNADOES AND A MAJOR SEVERE
WEATHER EPISODE.

THE GREATEST POTENTIAL FOR SEVERE STORMS WILL EXIST FROM LATE
AFTERNOON THROUGH EVENING...AS SCATTERED SEVERE THUNDERSTORMS
DEVELOP ALONG AND AHEAD OF THE COLD FRONT AND FORM INTO A SQUALL
LINE. ACTIVITY OCCURRING WEST OF THE INTERSTATE 55 CORRIDOR LATE
THIS AFTERNOON INTO EARLY THIS EVENING WILL HAVE THE GREATEST CHANCE
OF PRODUCING STRONG TORNADOES...WHILE ACTIVITY TONIGHT ALONG AND
EAST OF THE INTERSTATE 55 CORRIDOR WILL HAVE THE HIGHEST CHANCE OF
PRODUCING WIDESPREAD DAMAGING WINDS. THE RISK FOR SEVERE WEATHER IS
EXPECTED TO END OVER EASTERN MISSISSIPPI AROUND 2 AM TUESDAY MORNING.

IN ADDITION TO THE SEVERE WEATHER RISK...SOUTHERLY WINDS AHEAD OF
THE COLD FRONT WILL OCCASIONALLY GUST UP TO 35 TO 40 MPH OVER MUCH
OF THE AREA LATE THIS AFTERNOON. WINDS SHOULD SUBSIDE SOME THIS
EVENING...BUT WIND GUSTS TO 20 TO 25 MPH WILL STILL BE
COMMON...ESPECIALLY OVER EASTERN MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS UNDERWAY THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

In the hours before

Local storm report, Mar 3, 3:38 PM CST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 N CROSSETT            33.16N 91.97W
03/03/2008  E0.25 INCH       ASHLEY             AR   EMERGENCY MNGR

&&

HAMRICK
Local storm report, Mar 3, 6:38 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TORNADO          4 ESE CARY              32.78N 90.86W
03/03/2008                   SHARKEY            MS   TRAINED SPOTTER

            BRIEF TORNADO TOUCH DOWN JUST ESE OF CARY.

&&

CME
Local storm report, Mar 3, 8:56 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      NW MORTON               32.36N 89.66W
03/03/2008                   SCOTT              MS   EMERGENCY MNGR

            WATER OVER A FEW ROADS NEAR THE BRANCH COMMUNITY, HWY 481
            AND PICKEL RD.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:12 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion48 min
Mar 3, 6:57 PM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith33 min
Mar 3, 7:07 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln23 min
Mar 3, 7:27 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln63 min
Mar 3, 7:52 PM CSTFlash Flood WarningJANCopiah, Lincoln3 hr
Mar 3, 8:28 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Simpson47 min
Mar 3, 8:38 PM CSTTornado WarningJANMadison, Rankin, Scott23 min
Mar 3, 9:02 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith28 min
Mar 3, 9:08 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott, Smith52 min
Mar 3, 9:11 PM CSTTornado WarningJANSimpson, Smith34 min
Mar 3, 9:12 PM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar, Marion48 min
Mar 3, 9:18 PM CSTTornado WarningJANLamar, Marion27 min
Mar 3, 9:25 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jefferson Davis, Jones, Smith50 min
Mar 3, 9:30 PM CSTTornado WarningJANJasper, Newton, Scott, Smith45 min
Mar 3, 9:45 PM CSTTornado WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion30 min
Mar 3, 10:06 PM CSTSevere Thunderstorm WarningJANJasper, Kemper, Lauderdale, Neshoba, Newton54 min
Mar 3, 10:14 PM CSTTornado WarningJANCovington, Forrest, Jones31 min
Mar 3, 10:21 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar54 min
Mar 3, 10:27 PM CSTTornado WarningJANKemper, Lauderdale48 min
Mar 3, 10:46 PM CSTTornado WarningJANClarke, Jasper, Jones29 min
Mar 3, 10:53 PM CSTTornado WarningJANJasper, Lauderdale, Newton52 min
Mar 3, 10:56 PM CSTTornado WarningJANClarke, Jasper49 min
Mar 3, 11:10 PM CSTTornado WarningJANClarke35 min
Mar 3, 11:14 PM CSTSevere Thunderstorm WarningJANKemper31 min
Mar 3, 11:21 PM CSTSevere Thunderstorm WarningJANClarke32 min
Mar 3, 11:25 PM CSTTornado WarningJANKemper25 min
Mar 3, 11:31 PM CSTSevere Thunderstorm WarningJANForrest29 min
Mar 4, 9:59 AM CSTRiver Flood WarningJANNeshoba23 hr
Mar 4, 10:39 AM CSTRiver Flood WarningJANAttala, Holmes3 days

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.